# SDR SWAA2025061079046

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 69,503 hours, 41,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R/H EMERGENCY EXIT DOOR FWD EMERGENCY LIGHT COVER IS MISSING.<[01] INSTALLED NEW LIGHT COVER ON EXIT SIGN FOR R/H EMERGENCY EXIT DOOR FWD LIGHT PER AMM 33-51-01.
